# SDR UALA2010031500844

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 41,322 hours, 11,445 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285N04123
- Part serial: 738
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 1L HANDSET F/A CAN'T HEAR FLIGHT DECK.  REPLACED HANDSET, OP CHECK GOOD.
